Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 9, 2011Paulding County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 5:51 PM EDT for Paulding County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 5:51 PM EDT (21:51 UTC)
Expired
Jun 9, 2011, 6:15 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Paulding County, GA

The radar

The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WWUS82 KFFC 092151
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT THU JUN 9 2011

GAZ031-041-042-092215-
551 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 615 PM EDT...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF BURNT HICKORY RIDGE...MOVING
SOUTHWEST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE DALLAS...BURNT HICKORY
RIDGE...YORKVILLE...UNION...NEW GEORGIA...EUBANK LAKE...DRAKETOWN...
VILLA RICA AND TEMPLE.

&&

LAT...LON 3391 8512 3390 8505 3395 8505 3395 8498
      3408 8492 3408 8486 3403 8477 3378 8489
      3378 8490 3376 8490 3365 8495 3383 8518
TIME...MOT...LOC 2151Z 035DEG 31KT 3398 8495

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:21 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jun 9, 2:21 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT THU JUN 9 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE HOLDING OVER THE SOUTHEAST THROUGH FRIDAY. HOWEVER A
LOW PRESSURE WAVE DEVELOPING OVER THE BAHAMAS AND DOWN TO CUBA COULD
BREAK DOWN THE RIDGE ON OUR EAST SIDE AS THIS SLIDES NORTHWARD. THE
NAM IS THE MORE AGGRESSIVE WITH THIS WHILE THE GFS/ECMWF KEEP IT AS
AN OPEN WAVE WITH WEAK SURFACE PRESSURE. AT THIS POINT WILL GO WITH
THE GFS/ECMWF. OVER THE SHORT TERM THE DEEPEST MOISTURE HOLDS OVER
NORTH AND INTO WEST CENTRAL GEORGIA AND THIS WILL BE THE LOCATION
FOR THE BEST CHANCE OF AFTERNOON/EVENING THUNDERSTORMS...ALTHOUGH
THE RISK IS LOW. PRECIPITATION THAT DOES FORM SHOULD DISSIPATE BY
MIDNIGHT EACH NIGHT. NO CHANGE IN AIRMASS...THEREFORE NO RELIEF FROM
THE HEAT THROUGH AT LEAST SATURDAY AND WILL STAY CLOSE TO
PERSISTENCE ON TEMPS...BOTH MAX AND MIN.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
PATTERN CHANGE EARLY NEXT WEEK STILL ON TRACK. HOWEVER DIFFERENCES
BETWEEN GFS AND ECMWF AS FOR HOW LONG IT WILL LAST. GFS KEEPS THE
CWA IN A NORTHWEST FLOW THROUGHOUT THE WEEK WHILE THE ECMWF PUSHES
THE EASTERN TROUGH OVER THE ATLANTIC WITH ANOTHER RIDGE BUILDING
OVER THE EASTERN U.S. BY MID WEEK. AT THIS POINT DUE TO UNCERTAINTY
WILL NOT MAKE ANY CHANGES TO THE LONG TERM.

&&

.CLIMATE...

RECORDS FOR 06-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      99 1953     56 1913     74 1981     50 1977
                1926
                1911
   KATL      99 1953     56 1913     74 1898     48 1977
                                        1880
   KCSG      98 1993     75 1957     75 2010     60 1980
                1968                    1998
                1963                    1981
   KMCN      99 1993     58 1913     76 1981     50 1913
                1963
                1898

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  94 /  30  20  20  20
ATLANTA         72  93  72  92 /  30  20  20  20
BLAIRSVILLE     67  85  67  84 /  40  30  30  30
CARTERSVILLE    69  95  69  94 /  40  30  30  30
COLUMBUS        72  96  72  95 /  20  10  10  10
GAINESVILLE     71  92  71  91 /  40  30  30  30
MACON           69  95  69  94 /  20  10  10  10
ROME            67  95  67  94 /  40  30  30  30
PEACHTREE CITY  66  95  66  93 /  30  20  20  20
VIDALIA         68  95  68  94 /   5   0   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jun 9, 3:13 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT THU JUN 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
313 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS STRONG STORMS ACROSS NORTH GEORGIA THROUGH
THIS EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE STRONGER STORMS WILL BE CLOUD TO
GROUND LIGHTNING...UP TO NICKEL SIZED HAIL...AND WINDS GUSTING TO
NEAR 40 MPH. THE BEST AREA FOR STRONG THUNDERSTORMS WILL BE NORTH
OF AN ATLANTA TO ATHENS LINE. THE BEST TIME FOR STRONG
THUNDERSTORMS WILL BE THROUGH 10 MPH THIS EVENING.

.DISCUSSION...
DAYTIME HEATING HAS ONCE AGAIN AIDED IN THUNDERSTORM DEVELOPMENT
ACROSS NORTH GEORGIA THIS AFTERNOON. THE STRONGER STORMS HAVE
ALREADY PRODUCED UP TO NICKEL SIZED HAIL OVER THE MOUNTAINS OF
NORTHEAST GEORGIA. THIS ACTIVITY WILL CONTINUE AND SLOWLY DRIFT
WEST AND SOUTH...HOWEVER AS THE EVENING PROGRESSES THE ACTIVITY
WILL WEAKEN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 9, 5:28 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT THU JUN 9 2011

GAZ059-092200-
528 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JASPER COUNTY UNTIL 600 PM EDT...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR ADGATEVILLE OR 6 MILES SOUTH OF
MONTICELLO MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JASPER COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ADGATEVILLE AND MCELHENEYS CROSSROADS. IF CAUGHT OUTDOORS
...MOVE INDOORS AND REMAIN THERE UNTIL WELL AFTER THE STORM PASSES.

&&

LAT...LON 3315 8375 3318 8380 3331 8378 3328 8363
      3317 8365
TIME...MOT...LOC 2127Z 095DEG 2KT 3323 8369
Local storm report, Jun 9, 5:33 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     4 SSE BOSTWICK          33.68N 83.50W
06/09/2011                   MORGAN             GA   911 CALL CENTER

            MORGAN COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            ALONG GA HWY 83 NORTH OF MADISON.

&&

RGARCIA
Special weather statement, Jun 9, 5:35 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT THU JUN 9 2011

GAZ066-067-092200-
535 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP AND MERIWETHER COUNTIES UNTIL 600 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR STOVALL...MOVING WEST AT 5 MPH.
ANOTHER STRONG STORM WAS LOCATED NEAR GREENVILLE ALSO MOVING WEST
AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND MERIWETHER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE STOVALL...GREENVILLE AND BIG SPRINGS.
MOVE INDOORS IF THREATENED BY THIS STORM.

&&

LAT...LON 3287 8504 3297 8499 3312 8474 3307 8461
      3301 8464 3299 8472 3303 8481 3299 8488
      3296 8474 3287 8482
TIME...MOT...LOC 2134Z 093DEG 9KT 3292 8485
Local storm report, Jun 9, 5:37 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             5 NE CUMMING            34.26N 84.07W
06/09/2011  E0.88 INCH       FORSYTH            GA   PUBLIC

            MULTIPLE PUBLIC REPORTS OF HAIL UP TO THE SIZE OF
            NICKELS.

0407 PM     HAIL             FORSYTH                 33.03N 83.94W
06/09/2011  E1.00 INCH       MONROE             GA   EMERGENCY MNGR

0411 PM     HAIL             1 N FORSYTH             33.04N 83.94W
06/09/2011  E1.25 INCH       MONROE             GA   PUBLIC

0425 PM     HAIL             3 E MCDONOUGH           33.45N 84.09W
06/09/2011  E1.00 INCH       HENRY              GA   PUBLIC

            PUBLIC REPORTED QUARTER-SIZED HAIL AND SOME DOWNED TREE
            LIMBS. PATIO FURNITURE WAS ALSO BLOWN AROUND BY THE
            WINDS.

0425 PM     HAIL             5 ESE MCDONOUGH         33.43N 84.07W
06/09/2011  E1.00 INCH       HENRY              GA   911 CALL CENTER

            HENRY COUNTY 911 RELAYED REPORTS OF QUARTER-SIZED HAIL
            NEAR THE INTERSECTION OF GA HWY 81 AND UPCHURCH RD.

0430 PM     HAIL             1 E MONROE              33.79N 83.69W
06/09/2011  E1.00 INCH       WALTON             GA   PUBLIC

0500 PM     HAIL             1 WSW COVINGTON         33.59N 83.88W
06/09/2011  E1.50 INCH       NEWTON             GA   COUNTY OFFICIAL

            NEWTON COUNTY SENIOR SERVICES REPORTS HAIL SLIGHTLY
            SMALLER THAN GOLF BALLS OUTSIDE THEIR BUILDING.

0505 PM     TSTM WND DMG     4 SSE BOSTWICK          33.68N 83.50W
06/09/2011                   MORGAN             GA   911 CALL CENTER

            MORGAN COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES
            ALONG GA HWY 83 NORTH OF MADISON.

&&

RGARCIA
Special weather statement, Jun 9, 5:44 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT THU JUN 9 2011

GAZ038-050-092215-
544 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE AND GREENE COUNTIES UNTIL 615 PM EDT...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SANDY CROSS TO CAREY. THE THUNDERSTORMS
WERE DRIFTING NORTH AROUND 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS OGLETHORPE AND GREENE COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SANDY CROSS...CAREY...
STEPHENS...LEXINGTON...HUTCHINGS...MAXEYS...PENFIELD...WOODVILLE...
UNION POINT...GREENSBORO AND POINT PETER. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3393 8289 3378 8299 3377 8298 3352 8312
      3343 8325 3349 8328 3354 8327 3357 8332
      3363 8331 3398 8308 3403 8301 3405 8297
      3397 8287
TIME...MOT...LOC 2141Z 221DEG 2KT 3394 8304 3369 8322
          3352 8325
Special weather statement, Jun 9, 5:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT THU JUN 9 2011

GAZ031-041-042-092215-
551 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 615 PM EDT...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF BURNT HICKORY RIDGE...MOVING
SOUTHWEST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE DALLAS...BURNT HICKORY
RIDGE...YORKVILLE...UNION...NEW GEORGIA...EUBANK LAKE...DRAKETOWN...
VILLA RICA AND TEMPLE.

&&

LAT...LON 3391 8512 3390 8505 3395 8505 3395 8498
      3408 8492 3408 8486 3403 8477 3378 8489
      3378 8490 3376 8490 3365 8495 3383 8518
TIME...MOT...LOC 2151Z 035DEG 31KT 3398 8495

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:09 PM EDTSpecial Weather StatementFFCJackson36 min
Jun 9, 1:46 PM EDTSpecial Weather StatementFFCForsyth44 min
Jun 9, 2:09 PM EDTSpecial Weather StatementFFCWalker51 min
Jun 9, 2:19 PM EDTSpecial Weather StatementFFCForsyth41 min
Jun 9, 2:25 PM EDTSevere Thunderstorm WarningFFCForsyth35 min
Jun 9, 2:37 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 9, 2:50 PM EDTSpecial Weather StatementFFCPickens25 min
Jun 9, 2:56 PM EDTSpecial Weather StatementFFCHall49 min
Jun 9, 3:01 PM EDTSpecial Weather StatementFFCWhite44 min
Jun 9, 3:30 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 9, 3:37 PM EDTSpecial Weather StatementFFCMurray38 min
Jun 9, 3:49 PM EDTSpecial Weather StatementFFCFannin41 min
Jun 9, 3:54 PM EDTSpecial Weather StatementFFCUnion21 min
Jun 9, 4:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 4:04 PM EDTSevere Thunderstorm WarningFFCMonroe26 min
Jun 9, 4:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jun 9, 4:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 4:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 9, 4:17 PM EDTSevere Thunderstorm WarningFFCHenry28 min
Jun 9, 4:25 PM EDTSevere Thunderstorm WarningFFCWalton35 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCNewton23 min
Jun 9, 4:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jun 9, 4:44 PM EDTSpecial Weather StatementFFCBanks31 min
Jun 9, 4:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jun 9, 4:49 PM EDTSpecial Weather StatementFFCMorgan26 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale35 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCMorgan34 min
Jun 9, 5:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 9, 5:06 PM EDTSpecial Weather StatementFFCTaylor24 min
Jun 9, 5:10 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 9, 5:11 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 9, 5:20 PM EDTSpecial Weather StatementFFCJones25 min
Jun 9, 5:28 PM EDTSpecial Weather StatementFFCJasper32 min
Jun 9, 5:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 9, 5:44 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe31 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 9, 6:18 PM EDTSpecial Weather StatementFFCPutnam27 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding32 min
Jun 9, 6:36 PM EDTSpecial Weather StatementFFCTroup24 min
Jun 9, 6:42 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup33 min
Jun 9, 7:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jun 9, 7:13 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 9, 7:23 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Jun 9, 7:40 PM EDTSevere Thunderstorm WarningFFCHeard35 min
Jun 9, 7:49 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 9, 7:53 PM EDTSpecial Weather StatementFFCGlascock37 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.